Joseph R’s Story
My name is Joseph and my life was changed last year in July 2014. I have been a very strong and active person my entire life. I loved to run and workout 5 out of 7 days a week. I enjoyed playing outside with my boys with football, baseball and basketball. I wasn’t feeling well and went into a clinic where I found out I had a UTI. The doctor prescribed me Levaquin as an antibiotic to combat the infection. The infection passed and then I was hit with a long list of effects that mainly include muscle pain, joint pain (right shoulder, knees, ankles, hips), confusion when reading and comprehending, tinnitus, depression, thoughts of suicide, and blurred vision. In the beginning I thought this would just pass but I have been battling this for almost nine months. These effects are to say the least life changing. I worry that I will not ever recover. I am reduced to more than half the lifestyle that I am use to. After doing some research online it is very apparent that this has been on going and there have been so many complaints that allowing these products to be used should be criminal.